<< Previous Issue Journal of the Korean Mathematical Society (Vol. 40, No. 2) Next Issue >>
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 169—340
The Hilbert-Kunz multiplicity of two-dimensional toric rings
Sangki Choi and Seokyoung Hong
MSC numbers : 13H15, 14B05, 14H20
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 169—177
Splittings for the braid-permutation group
Chan-Seok Jeong and Yongjin Song
MSC numbers : 20F36, 55R35
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 179—193
Generalized set-valued strongly nonlinear variational inequalities in Banach spaces
Y. J. Cho, Y. P. Fang, N. J. Huang, and K. H. Kim
MSC numbers : 47H06, 49J30, 49J40
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 195—205
A weighted Ostrowski type inequality for functions with values in Hilbert spaces and applications
S. S. Dragomir
MSC numbers : Primary 26D25, 26D10; Secondary 41A55, 46B10
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 207—224
Ordered groups in which all convex jumps are central
V. V. Bludov, A. M. W. Glass, and Akbar H. Rhemtulla
MSC numbers : primary 20F19; secondary 06F15, 20F14, 20E26
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 225—239
A construction of maximal commutative subalgebra of matrix algebras
Youngkwon Song
MSC numbers : 15A27, 15A33
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 241—250
Multidimensional integration via trapezoidal and three point generators
P. Cerone
MSC numbers : Primary 26D15, 26D10, 26D99, 41A55
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 251—272
On class algebras
Eunmi Choi and Heisook Lee
MSC numbers : Primary 16H05, 16W22
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 273—286
On second order necessary optimality conditions for vector optimization problems
Gue Myung Lee and Moon Hee Kim
MSC numbers : Primary 90C29; Secondary 90C46
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 287—305
On spectral boundedness
Robin Harte
MSC numbers : 47B47
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 307—317
Geometric structures on low-dimensional manifolds
Suhyoung Choi
MSC numbers : Primary 57M50
J. Korean Math. Soc. 2003 Vol. 40, No. 2, 319—340

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd